MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E7510-25DB
Health Effect - Clinical Codes Burn(s) (1757); Skin Irritation (2076); Burn, Thermal (2530)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, an irritation of the skin on the right external femur of patient was identified postoperatively in the postanaesthesia care unit.The hypospadias operation was performed in supine position with the device and a monopolar switch pencil with needle electrode.The patient return electrode was glued at the back.During the operation there were no abnormalities.The test protocols were added and no malfunctions were detected on the generator.A photo submitted showing the skin at the thigh part with skin burn.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, an irritation of the skin on the right external femur of patient was identified postoperatively in the postanaesthesia care unit.The hypospadias operation was performed in supine position with the device and a monopolar switch pencil with needle electrode.The patient return electrode was glued at the back of patient.During the operation there were no abnormalities noted.The test protocols were added and no malfunctions were detected on the generator.It has been subsequently reported that the child is suffering from neurodermatitis and it is an overly sensitive reaction to the disinfectant.A photo submitted showing the skin at the thigh part with skin burn.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7718280
Report Number1717344-2018-00968
Device Sequence Number16369661
Product Code GEI
UDI-Device Identifier10884524001050
UDI-Public10884524001050
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K822572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE7510-25DB
Device Catalogue NumberE7510-25DB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer07/28/2018
08/08/2018
10/22/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date09/07/2018
10/03/2018
11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 MO
Patient Weight11